Generalized d’Alembert Formula for the Wave Equation with Discontinuous Coefficients

D. S. Anikonov, D. S. Konovalova

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a second-order differential equation that is a mathematical model of transverse vibrations of a string or longitudinal vibrations of an elastic rod. The coefficients of the second derivatives are piecewise constant functions. An existence and uniqueness theorem is proved and an explicit formula is given for the generalized solution of the Cauchy problem.

Original languageEnglish
Pages (from-to)270-273
Number of pages4
JournalDifferential Equations
Volume55
Issue number2
DOIs
Publication statusPublished - 1 Feb 2019

State classification of scientific and technological information

  • 27 MATHEMATICS

Fingerprint Dive into the research topics of 'Generalized d’Alembert Formula for the Wave Equation with Discontinuous Coefficients'. Together they form a unique fingerprint.

Cite this